# SDR 2002UALA01005

- Difficulty date: June 14, 2002
- Submitted: June 25, 2002
- Operation: Air carrier
- Aircraft: N333UA
- Make and model: Boeing 737322
- Aircraft serial: 24228
- Aircraft time: 42,769 hours, 22,363 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE INTERCOSTAL TO EXTERIOR FUSELAGE SKIN ATTACH ANGLE CRACKED BELOW FASTENER AT BODY STATION 291 STRINGER 10R INSIDE CABIN.  MAJOR REPAIR ACCOMPLISHED, REPLACED ANGLE.
